MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR VRS GLEN PPS MIN TPR ADR; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMPR VRS GLEN PPS MIN TPR ADR; PROSTHESIS, SHOULDER
Catalog Number 110027734
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised two weeks post-initial implantation due to glenosphere disassociation.During revision the central screw was found to be loose as well.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).D10: cat: 110031378 lot: 66988825 versa-dial taper adaptor 25mm.Cat: 115395 lot: 66770438 comp rvs cntrl 6.5x25mm st/rst.G2: foreign: japan.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, d4, g3, g6, h1, h2, h3, h4, h6, h11 reported event was unable to be confirmed due to limited information received from the customer.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device is used for treatment.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMPR VRS GLEN PPS MIN TPR ADR
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21933861
Report Number0001825034-2025-01257
Device Sequence Number21059629
Product Code PHX
UDI-Device Identifier00880304818934
UDI-Public(01)00880304818934(17)250413(10)66988824
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152754
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date04/13/2025
Device Catalogue Number110027734
Device Lot Number66988824
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown